>

MEETINGS / EVENTS

RSS

May 05 - 07 2014, 12:00 AM - 12:00 AM

2014 ASA Legislative Conference

>

FDA MEDWATCH ALERTS

April 21, 2014

Lidocaine HCI Injection, USP, by Hospira: Recall - Visible Particulates

Summary:

Lidocaine HCI Injection USP by Hospira Recall Visible Particulates

April 18, 2014

Propofol Injectable Emulsion, USP by Hospira: Recall - Visible Particulates

Summary:

Propofol Injectable Emulsion USP by Hospira Recall Visible Particulates

April 18, 2014

FDA MedWatch - ARKON Anesthesia Delivery System with Version 2.0 Software by Spacelabs Healthcare: Class I Recall

Summary:

FDA MedWatch Class I Recall 4 18 14

>

ASA FEATURED PRODUCT

Add this product to your shopping cart

Anesthesiology Continuing Education (ACE) Program

SKU: 30702-14CE

... Read more »

Single Copies, Member Price: $360

Teleflex Medical AQUA+FLEX Hygroscopic Condenser Humidifier (Catalog Number 1570): Recall

Friday, May 07, 2010

Audience: Hospital Risk Managers

FDA and Teleflex Medical notified healthcare professionals of a worldwide voluntary recall affecting certain lot numbers of the Teleflex Medical AQUA+FLEX Hygroscopic Condenser Humidifier (HCH) (catalog number 1570), a passive humidifier indicated for use to effectively warm and humidify inspired gas during mechanical ventilation. The 22cm connector on the flex tube may not fit securely within the endotracheal tube (ET) connector. This may result in the product becoming disconnected from the patient ET tube. Device failure is recognizable by the user as an alarm from the ventilator, oxygen sensor or other compatible device to which the AQUA+FLEX tubing is connected. No injuries have been reported to date. However, a disconnected tube in ventilator dependent patients without prompt response to the alarm could lead to serious injury or death. Refer to the firm press release for a complete list of affected lot numbers. 

Read the complete MedWatch 2010 Safety alert including a link to the firm press release at:

http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm211153.htm

« Back to FDA Alerts and Recalls